# SDR CA040429001

- Difficulty date: April 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 7,956 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 6140 · Propeller Indication System
- Part: Wire
- Condition: Failed
- Location: Beta Switch
- Component: Beta Switch
- Component part number: 800323503
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE RT ENGINE BETA LIGHT ILLUMINATED. ALL PROPELLER AND ENGINE PERFORMANCE WAS NORMAL. THE FLIGHT CREW SHUT DOWN THE AFFECTED ENGINE AND FEATHERED THE PROPELLER AS A PRECAUTION. THE AIRCRAFT RETURNED TO THE AIRPORT.  UPON INVESTIGATION, MAINTENANCE DISCOVERED THE FAULT WAS WITH THE BETA LIGHT SWITCH WIRE. THE WIRE WAS REPAIRED AND THE SYSTEM FUNCTION CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
